# SDR SWAA2017071715037

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 46,705 hours, 28,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370019
- Part serial: 000934
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TRAILING EDGE FLAP LOWER INBOARD SKIN DELAMINATED.  REPAIRED SKIN IAW EA.
